# SDR DALA2025072905699

- Difficulty date: July 24, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 15,269 hours, 6,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON EXTERNAL SKIN FR79, AFT LAP JOINT, STRINGER 36 TO 37L. BLENDED CORROSION ON EXTERNAL SKIN @ LAP JOINT FR 79, STGR 36R- 36L IAW A220 ASRP 31-21-06-01. FOUND OUT OF LIMITS IAW A220 ASRP 53-61-01. RESTORED FINISH TO AFFECTED AREA IAW ERA 627700-14 REV. O PRI REV. ASSOCIATED ER/A 14-627700 ADDED FOR AC 8117. (LP# 1103254)
